Hey, Danthaman- so when you say yours made you worse, did it increase pain at all, or just D? For me, it flared up my pain- way up, even with just a small fraction (1/6th) of the daily dose. I couldn;t bear to try it more than a couple days. It seems to be a non-starter for me. Tonight I plan to commence making and using PC enemas using the cheapie enema bottles from the drug store, even though I have never been good at holding an enema in for more than a few minutes. I am not ruling out trying the oral rPC again but for now it would seem to be foolhardy given how quickly and noticable the pain flared for me.
I am convinced it is the Eudragit S100 coating and/or the silicon in the spray that is the irritant for my gut. I cannot begin to overstate how disappointing this has been and I am a bit shocked that no side effects were mentioned other than bloating- and this didn't feel like bloating at all- it was stinging pain pure and simple. Klinipharm does not seem to respond to email inquiries (though they do process payments and orders by email no problem) so I will have to call them and ask if they can prepare any other method of encapapsulation- I will also renew my effort to find a compounding pharmacy in the US that could do this- perhaps my alternative MD can helpe me grease those wheels. Eudragit S100/silicon spray is surely not the only way to get something past the small gut.